# SDR DALA1215843119

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5323126120002
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL SUPPORT FITTING 2ND FROM FWD HAS GOUGE.  BLENDED AREA IAW A319 SRM 51-73-00.L=.150"  W=.120" D=.030".  NO ESTABLISHED LIMITS PER A319 SRM 53-26-00.  REMOVED, REPLACED AND INSTALLED NEW FITTING IAW A319 SRM 51-42-11.  STRINGER 645112 BFM.
